{"publisher":"Springer Nature","file_date_updated":"2020-07-14T12:47:28Z","user_id":"4359f0d1-fa6c-11eb-b949-802e58b17ae8","type":"journal_article","related_material":{"link":[{"url":"https://doi.org/10.1007/s10955-020-02671-4","relation":"erratum"}]},"day":"01","has_accepted_license":"1","abstract":[{"lang":"eng","text":"We study dynamical optimal transport metrics between density matricesassociated to symmetric Dirichlet forms on finite-dimensional C∗-algebras. Our settingcovers arbitrary skew-derivations and it provides a unified framework that simultaneously generalizes recently constructed transport metrics for Markov chains, Lindblad equations, and the Fermi Ornstein–Uhlenbeck semigroup. We develop a non-nommutative differential calculus that allows us to obtain non-commutative Ricci curvature bounds, logarithmic Sobolev inequalities, transport-entropy inequalities, andspectral gap estimates."}],"isi":1,"external_id":{"isi":["000498933300001"],"arxiv":["1811.04572"]},"date_published":"2020-01-01T00:00:00Z","ec_funded":1,"citation":{"ista":"Carlen EA, Maas J. 2020. Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems. Journal of Statistical Physics. 178(2), 319–378.","mla":"Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics, vol. 178, no. 2, Springer Nature, 2020, pp. 319–78, doi:10.1007/s10955-019-02434-w.","short":"E.A. Carlen, J. Maas, Journal of Statistical Physics 178 (2020) 319–378.","ieee":"E. A. Carlen and J. Maas, “Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems,” Journal of Statistical Physics, vol. 178, no. 2. Springer Nature, pp. 319–378, 2020.","ama":"Carlen EA, Maas J. Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems. Journal of Statistical Physics. 2020;178(2):319-378. doi:10.1007/s10955-019-02434-w","chicago":"Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics. Springer Nature, 2020. https://doi.org/10.1007/s10955-019-02434-w.","apa":"Carlen, E. A., & Maas, J. (2020). Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems. Journal of Statistical Physics. Springer Nature. https://doi.org/10.1007/s10955-019-02434-w"},"article_processing_charge":"Yes (via OA deal)","doi":"10.1007/s10955-019-02434-w","article_type":"original","quality_controlled":"1","title":"Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems","oa":1,"tmp":{"legal_code_url":"https://creativecommons.org/licenses/by/4.0/legalcode","short":"CC BY (4.0)","image":"/images/cc_by.png","name":"Creative Commons Attribution 4.0 International Public License (CC-BY 4.0)"},"ddc":["500"],"intvolume":" 178","publication":"Journal of Statistical Physics","author":[{"first_name":"Eric A.","last_name":"Carlen","full_name":"Carlen, Eric A."},{"first_name":"Jan","last_name":"Maas","full_name":"Maas, Jan","id":"4C5696CE-F248-11E8-B48F-1D18A9856A87","orcid":"0000-0002-0845-1338"}],"department":[{"_id":"JaMa"}],"page":"319-378","_id":"6358","status":"public","publication_status":"published","project":[{"_id":"B67AFEDC-15C9-11EA-A837-991A96BB2854","name":"IST Austria Open Access Fund"},{"grant_number":"716117","name":"Optimal Transport and Stochastic Dynamics","call_identifier":"H2020","_id":"256E75B8-B435-11E9-9278-68D0E5697425"},{"grant_number":" F06504","call_identifier":"FWF","name":"Taming Complexity in Partial Di erential Systems","_id":"260482E2-B435-11E9-9278-68D0E5697425"}],"file":[{"file_size":905538,"file_name":"2019_JourStatistPhysics_Carlen.pdf","relation":"main_file","date_created":"2019-12-23T12:03:09Z","date_updated":"2020-07-14T12:47:28Z","creator":"dernst","access_level":"open_access","file_id":"7209","content_type":"application/pdf","checksum":"7b04befbdc0d4982c0ee945d25d19872"}],"month":"01","scopus_import":"1","oa_version":"Published Version","publication_identifier":{"issn":["00224715"],"eissn":["15729613"]},"volume":178,"year":"2020","issue":"2","language":[{"iso":"eng"}],"date_updated":"2023-08-17T13:49:40Z","date_created":"2019-04-30T07:34:18Z"}